# SDR CALA2020011900187

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 68,829 hours, 24,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZ. STAB LWR INSPAR SKIN PANEL AT STA 101.90 11" FWD OF THE T/E, I/B OF FASTENER ROW. (REF NR 99868901) REPAIRED DAMAGE AT LT HORIZONTAL STAB, LOWER INSPAR, SKIN PANEL STA 101.90 11" FWD OF T/E, I/B OF FASTENER, ROW AS PER REF SRM 55-10-01. REPAIR 11 RII INSPECTION ACCOMPLISHED.
